# SDR UF6A990922

- Difficulty date: September 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858AW
- Make and model: Bag ATP
- Aircraft serial: 2035
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fairing
- Part number: JD553J0410001
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - THE ANGLE WHICH ATTACHES THE VERTICAL STABILIZER TO THE FUSELAGE ON THE LEFT SIDE IS CRACKED AT THE AFT SECTION. MAINTENANCE REPAIRED CRACKED.  ALL WORK WAS DONE IAW ENGINEERING ORDER 99-184.  (M)
